advertisement
Question
Posted by: Nathaile | 2010/04/02

Low Libido

Hi
I am currently taking medication for depression (Lilly floxitine), anxiety (espiride), high blood pressure (ziak), contreception (Yaz), occasional tranquilizers (azor). I have a low libido and have never had an orgasm (I am 30). I have heard that the anti depressants could cause this.
I havent had sex for about 4 years...sure occasionally I do feel like but I havent done it. I don''t masturbate either, can''t get my head right and don''t really have the urge to.
Is there something I could take to increase this?? I can t go off the medication.
I have recently met someone and I don''t want to disappoint when we take the relationship to the next level.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is commonly found that the types of medication you have mentioned could have an impact on sexual desire. There are however some techniques and guidance that could assist you. The suggestion is for you to seek professional guidance from a psychologist that specializes in the field of sexual health and sexual concerns.

You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: sexologist | 2010/04/06

It is commonly found that the types of medication you have mentioned could have an impact on sexual desire. There are however some techniques and guidance that could assist you. The suggestion is for you to seek professional guidance from a psychologist that specializes in the field of sexual health and sexual concerns.

You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

Reply to sexologist
Posted by: Chris | 2010/04/04

Hi, i also sypathise. I have got a huge lust, but my wife is just cold, really cold. I do hesame, check pron on the web, do not want to go outside the marrige, but i do think about it. My wife is just not intrested.

Reply to Chris
Posted by: Oldster | 2010/04/03

I sympathise. I don''t have a low libido, but my wife is really frigid so that tends to lower my libido because I feel like I am on the outside looking in. I have taken to looking at porn magazines and porn DVD''s. The DVD''s are really excellent, very intense and intimate, well produced by terrific actors and believe me, they really do get one going. Its not ideal, but I do not want to go outside the marriage to look for thrills so I do it this way. They really do help. Please try it out and see if it makes a difference.

Reply to Oldster
Posted by: Oldster | 2010/04/03

I sympathise. I don''t have a low libido, but my wife is really frigid so that tends to lower my libido because I feel like I am on the outside looking in. I have taken to looking at porn magazines and porn DVD''s. The DVD''s are really excellent, very intense and intimate, well produced by terrific actors and believe me, they really do get one going. Its not ideal, but I do not want to go outside the marriage to look for thrills so I do it this way. They really do help. Please try it out and see if it makes a difference.

Reply to Oldster

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement